# SDR UPS203661

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT ELEVATOR UPPER SKIN BEADED DOUBLER AT STA 40 HAS A 1 INCH CRACK FROM DRAIN HOLE.  REPAIRED IAW SRM 55-20-3.
